Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 471437, 6 pages
http://dx.doi.org/10.1155/2014/471437
Research Article

Uniform Statistical Convergence on Time Scales

Department of Mathematics, Firat University, 23119 Elazıg, Turkey

Received 22 March 2014; Accepted 30 May 2014; Published 18 June 2014

Academic Editor: Alberto Cabada

Copyright © 2014 Yavuz Altin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We will introduce the concept of - and -uniform density of a set and - and -uniform statistical convergence on an arbitrary time scale. However, we will define -uniform Cauchy function on a time scale. Furthermore, some relations about these new notions are also obtained.